# SDR USAA2011091900015

- Difficulty date: September 15, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- Aircraft time: 67,676 hours, 43,724 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546431285
- Part serial: 1518
- Condition: Delaminated
- Location: Lt Wing
- Part time: 27,704 hours, 19,272 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C5 CHECK - DELAMINATION ON LEFT OUTBOARD FOREFLAP AT INBOARD AFT CORNER.  REPLACED LEFT OUTBOARD FOREFLAP IAW B737 AMM 27-51-37.
